# SDR 2005000004

- Difficulty date: May 18, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- Aircraft time: 108,132 hours, 20,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: EMBS1392
- Part serial: 60862
- Condition: Failed
- Location: Emergency Light
- Part time: 264 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, FOUND EMERGENCY LIGHT TEST LAMP INOP (GREEN LIGHT ON OVERHEAD PANEL).  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY PER MM 33-51.
